# SDR 95FDEA00471

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Cracked
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 251.6 STR 22R, POSSIBLE CRACK IN SKIN AT FASTENER.  REPAIRED CRACK IN SKIN PER FEDEX SRM 53-30-3 BS 251.6 STR 22R.
